# SDR AALA20110914TUL05

- Difficulty date: September 13, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 43,233 hours, 5,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR FORWARD CLOSET CORNER EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT LEFT NUMBER 1 DOOR FORWARD CLOSET CORNER.  OPS CHECK NORMAL.
